# SDR IXXA20211007053

- Difficulty date: September 15, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 114T251110
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT.
IN COMPLIANCE OF TASK CARD ATI-57-810-00-01
MAINTENANCE IDENTIFIED CORROSION AND A 1 INCH CRACK ON  NOSE FORMER, LOCATED ON THE RIGHT WING LEADING EDGE AT OFSS 499.603. REMOVED, FABRICTED NEW NOSE RIB AND REINSTALLED.
